MAUDE Adverse Event Report: DENTSPLY LLC CALIBRA VEN TRY-IN 1.8GM MD RF; CEMENT, DENTAL

DENTSPLY LLC CALIBRA VEN TRY-IN 1.8GM MD RF; CEMENT, DENTAL
Model Number 607301
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that calibra ven try-in 1.8gm lt rf that was used allegedly caused a irriatiation reaction to a patient.No injury reported.Further information requested.
 
Additional Manufacturer Narrative
Investigation: product was expired five years ago.Not able to investigate.Product expired in 2018.Complaint was submitted in 2023.No defect proven.

Brand Name
CALIBRA VEN TRY-IN 1.8GM MD RF
Common Device Name
CEMENT, DENTAL
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17194487
Report Number2515379-2023-00083
Device Sequence Number12229810
Product Code EMA
UDI-Device IdentifierD0026073011
UDI-PublicD0026073011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number607301
Device Catalogue Number607302
Device Lot Number160930
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/22/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown